# SDR ASAA2015071012713

- Difficulty date: July 10, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655211
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 827 BETWEEN STR 8L AND 9L IS CRACKED.  ACFT GROUNDED.  REPAIRED FRAME IAW EA AD20062609, 400-53-134, REV NEW DATED 14AUG15 WORKFRONT NOTIFICATION SENT TO STRUCTURES ENGINEERING TO ISSUE EC/TC TO ACCOMPLISH 1 TIME INSPECTION THIS IS A DT CATEGORY B REPAIR WITH 3RD STAGE APPROVAL.  INSPECTION THRESHOLD: 66K TOTAL FC; INSPECTION INTERVAL: 24K FC.  REFER TO DTI EC AD20062609, 400-53-4 FOR DT REQUIREMENTS. NOTE: ENTERED INTO FILMAKER PRO FOR DTI REINSPECTION REQUIREMENTS.
